Are sexual side effects reported?
- 14 Mar 2010 by eileen.abitt.
- sulfazine, side effect
well... the engine's ok, but the destination's disappeared.
14 Mar 2010
It is said that sexual problems with this drug are few and far between. You may have to go back and have your engine checked again. It just might be the vitamins that you use for fuel, is low.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I notice that I have a decrease in my sexual desires, since starting Zyprexa. Can this be from the tiredness caused by the drug? OR Does the medicine ...
2 answers • 24 Nov 2009 • 1 star
Have any men in this group experience sexual side effects? I went from 20mg to 40 mg per day and noticed a decrease in every aspect. It could be the ...
1 answer • 16 Mar 2010 •
If there are sexual side effects with Mirtazapine, what are they? I seem to have lost about 50% of my sexual desire after I started taking ...
1 answer • 30 Jul 2010 •
Citalopram seems to really work for me, but the sexual side effects (problems with achieving orgasm) really sucks. Does anyone know if switching from ...
2 answers • 7 Jun 2011 • 1 star
I've been taking citalopram for a few months now and it has really helped me, but the sexual side effects really suck. (having trouble having an ...
3 answers • 8 Jul 2011 •